Follow
Share

He has sundowners syndrome through out the day.

This question has been closed for answers. Ask a New Question.
....... After a month of dealing with sundowning from 11am on post 4th stroke we had a break though. My MIL/GMIL takes 25 mg of sereqaul in the morning and 100mgs at night and we are doing GREAT! She now is her self roughly until around 4-5pm (then gets into fights with the ceiling fan or the TV) but we give her night time meds at roughly the same time so have about 30-45 min of confusion now instead of hours and hours. It is a fine balance to see what works for each person.
Helpful Answer (1)
Report

Have you had him checked for a UTI? Definitely talk to his doc. There may be something else causing this. Is his doc a geriatrician or neurologist specializing in dementia? A family care doc will not have the background to be able to help dad.
Helpful Answer (1)
Report

Have you talked to his doctor about this? If his doctor doesn't know that there are medications that can help with agitation, delusions and hallucinations, perhaps you can find a geriatric psychiatrist who has experience using this medications to help with the sundowning.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.